# SDR N6WA2024121508

- Difficulty date: December 14, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10073
- Aircraft time: 43,863 hours, 33,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON RH FUSELAGE UNDER RH ENINE FS1088.2-FS1098.2 BETWEEN STGR 21R -22R.  PERFORMED DOUBLER PATCH REPAIR ON RH FUSELAGE UNDER ENGINE FS1088.2- FS10982 BETWEEN STGR21R-22R IAW GOJET EO C500-53MR -038-0.
